# SDR VNAA2014031200010

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 24,459 hours, 24,623 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 16650101
- Part serial: DCL107103
- Condition: Failed
- Location: Nws System
- Part time: 21,525 hours, 21,714 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED REJECTED TAKEOFF DUE TO INCREASED LT PULL OF ACFT AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, R & R NOSEWHEEL STEERING TILLER AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
